American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Laurence R. Taylor. Quadratic enhancements of surfaces: two vanishing results. Proc. Amer. Math. Soc. 137 (2009) 1135-1138. MR 2457455.
Abstract, references, and article information   
View Article: PDF

[2] James F. Davis and Kimberly Pearson. The Gromov-Lawson-Rosenberg conjecture for cocompact Fuchsian groups. Proc. Amer. Math. Soc. 131 (2003) 3571-3578. MR 1991770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paolo Lisca. On fillable contact structures up to homotopy. Proc. Amer. Math. Soc. 129 (2001) 3437-3444. MR 1845023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jeffrey Fox and Peter Haskell. Index theory for perturbed Dirac operators on manifolds with conical singularities . Proc. Amer. Math. Soc. 123 (1995) 2265-2273. MR 1243166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zi Zhou Tang. Nonexistence of weakly almost complex structures on Grassmannians . Proc. Amer. Math. Soc. 121 (1994) 1267-1270. MR 1198462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Lashof. Homogeneous Hamiltonian $G$-bundles . Proc. Amer. Math. Soc. 121 (1994) 599-603. MR 1218116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kyung Bai Lee. Nielsen numbers of periodic maps on solvmanifolds . Proc. Amer. Math. Soc. 116 (1992) 575-579. MR 1123659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yael Karshon. An algebraic proof for the symplectic structure of moduli space . Proc. Amer. Math. Soc. 116 (1992) 591-605. MR 1112494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Carla Farsi. $K$-theoretical index theorems for good orbifolds . Proc. Amer. Math. Soc. 115 (1992) 769-773. MR 1127139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Parameswaran Sankaran. Nonexistence of almost complex structures on Grassmann manifolds . Proc. Amer. Math. Soc. 113 (1991) 297-302. MR 1043420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kaoru Ono. $\alpha$-invariant and $S\sp 1$ actions . Proc. Amer. Math. Soc. 112 (1991) 597-600. MR 1043417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Donu Arapura. A short proof of Rohlin's theorem for complex surfaces . Proc. Amer. Math. Soc. 108 (1990) 1143-1144. MR 1002150.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Marisa Fernández, Mark J. Gotay and Alfred Gray. Compact parallelizable four-dimensional symplectic and complex manifolds . Proc. Amer. Math. Soc. 103 (1988) 1209-1212. MR 955011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hitoshi Moriyoshi. Positive scalar curvature and $K{\rm O}$-characteristic numbers . Proc. Amer. Math. Soc. 100 (1987) 585-588. MR 891168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Claude LeBrun. On the topology of self-dual $4$-manifolds . Proc. Amer. Math. Soc. 98 (1986) 637-640. MR 861766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Turgut Önder. Almost-quaternion $(m-1)$-substructures on $S\sp{4m-3}$ . Proc. Amer. Math. Soc. 90 (1984) 155-156. MR 722435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. E. Stong. Splitting universal bundles over flag manifolds . Proc. Amer. Math. Soc. 84 (1982) 576-580. MR 643753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] William M. Goldman and Morris W. Hirsch. Flat bundles with solvable holonomy . Proc. Amer. Math. Soc. 82 (1981) 491-494. MR 612747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1